PMO OpenIR  > 院士文集  > 熊大闰
STOCHASTIC THEORY OF TURBULENT CONVECTION IN PULSATING VARIABLES
XIONG, DR
1978
Source PublicationCHINESE ASTRONOMY
ISSN0146-6364
Volume2Issue:1Pages:118-138
Subject AreaAstronomy & Astrophysics
Document Type期刊论文
Identifierhttp://libir.pmo.ac.cn/handle/332002/11233
Collection院士文集_熊大闰
Recommended Citation
GB/T 7714
XIONG, DR. STOCHASTIC THEORY OF TURBULENT CONVECTION IN PULSATING VARIABLES[J]. CHINESE ASTRONOMY,1978,2(1):118-138.
APA XIONG, DR.(1978).STOCHASTIC THEORY OF TURBULENT CONVECTION IN PULSATING VARIABLES.CHINESE ASTRONOMY,2(1),118-138.
MLA XIONG, DR."STOCHASTIC THEORY OF TURBULENT CONVECTION IN PULSATING VARIABLES".CHINESE ASTRONOMY 2.1(1978):118-138.
Files in This Item:
File Name/Size DocType Version Access License
1978001STOCHASTIC TH(3353KB) 开放获取CC BY-NC-SAView Application Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[XIONG, DR]'s Articles
Baidu academic
Similar articles in Baidu academic
[XIONG, DR]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[XIONG, DR]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: 1978001STOCHASTIC THEORY OF TURBULENT CONVECTION IN PULSATING VARIABLES.pdf
Format: Adobe PDF
This file does not support browsing at this time
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.